... adderol give you these side effects ??
Well lets try to figure a few things out. Vyvanse is NOT Adderall they're 2 completely different medications. They do the same job. But they're not the same drug. Every drug has it's own side effects.
Headache and Stomach Pain is the MOST common side effects to this medication. Try taking it with meals to ease this. Also if you've just started the medication, it takes a little bit of time for your body to adjust. You're symptoms may completely disappear after a few days.
I remember having those side effects when I started taking Vyvanse. It goes away after some time, as your body gets used to the medication.
People often do not realize how important it is to stay hydrated. You will need to drink WAY more water than you think you should. The vyvanse will dehydrate you. Also, caffeine free soda helped my stomach as well.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Allopurinol - Can alopurinal cause a severely upset stomach and headaches if not taken consistently?
Updated 5 Jun 2013 • 1 answer
Updated 3 Sep 2018 • 6 answers
Updated 16 Jun 2014 • 1 answer
Updated 18 Mar 2015 • 2 answers
Im on my 4th day of harvoni, experienceing upset stomach, headache,mild nausea I would like to know?
Updated 25 Jun 2017 • 5 answers